MAUDE Adverse Event Report: TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4298-78 lead, implanted:(b)(6) 2017; (b)(4) device, implanted: (b)(6) 2017.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited dislodgement with no capture at maximum outputs.During the lv lead re vision procedure, the cardiac resynchronization therapy defibrillator (crt-d) pocket was opened and a pus pocket was observed with a possible infection.Yellow and some necrotic tissue was also noted in the pocket.The absorbable antibacterial envelope was removed and replaced, along with the lv lead.The crt-d remains in use and the patient received antibiotic treatment.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R LARGE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key6623812
Report Number3005619263-2017-00022
Device Sequence Number13455594
Product Code FTL
UDI-Device Identifier00643169468795
UDI-Public00643169468795
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2017
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot Number17A06004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by Manufacturer03/06/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR